Change search
ReferencesLink to record
Permanent link

Direct link
Weighted Favard and Berwald inequalities
Faculty of Textile Technology, University of Zagreb.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1995 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 190, no 1, 248-262 p.Article in journal (Refereed) Published
Abstract [en]

Weighted versions of the Favard and Benwald inequalities are proved in the class of monotone and concave (convex) functions. Some necessary majorization estimates and a double-weight characterization for a Favard-type inequality are included.

Place, publisher, year, edition, pages
1995. Vol. 190, no 1, 248-262 p.
Research subject
URN: urn:nbn:se:ltu:diva-4363DOI: 10.1006/jmaa.1995.1075Local ID: 24d59e30-ac67-11db-aeba-000ea68e967bOAI: diva2:977228
Godkänd; 1995; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(360 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 360 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link